Improved secant-updates of rank 1 in Hilbert space
Date
2018
Authors
Argyros, I.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
Galperin (2013) considered a class of secant-update iterative methods for solving nonlinear operator equations in Hilbert spaces and characterized optimal inverse secant-update of rank 1. In this study we improve the results in Galperin (2013). 2018 International Publications. All rights reserved.
Description
Keywords
Citation
Advances in Nonlinear Variational Inequalities, 2018, Vol.21, 2, pp.49-54